# SDR VJ9800486

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: E/E Comp Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPARTMENT DOOR OPENING IS CORRODED AND HAS BROKEN RIVET AT AFT DOUBLER LT AFT CORNER, FWD OF STA 344 LBL 9.5.  REMOVED CORROSION OUT OF LIMITS IAW SRM 51-10-2, 52-01 FIG 1.  REMOVED CORRODED DOUBLER AND FABRICATED NEW DOUBLER IAW SRM 51-30-02.  ALODINED, PRIMED, DRILLED, DEBURRED, AND INSTALLED DOUBLER IAW 737 51-10-02, 51-30-02, AND 51-20-05.
